# SDR 2006UALA01108

- Difficulty date: June 7, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N332UA
- Make and model: Boeing 737322
- Aircraft serial: 24193
- Aircraft time: 52,146 hours, 28,130 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Buckled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TAIL COMPARTMENT BULKHEAD DOME WEB IS BUCKLED-OIL CANNED AT BS 1016-1026 S9R-S11R.
